Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Theory of linear associative algebra


Author: James Byrnie Shaw
Journal: Trans. Amer. Math. Soc. 4 (1903), 251-287
MSC: Primary 16P10; Secondary 15A99
MathSciNet review: 1500642
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16P10, 15A99

Retrieve articles in all journals with MSC: 16P10, 15A99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1903-1500642-X
Article copyright: © Copyright 1903 American Mathematical Society